Alert archive / Missouri / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 146, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 30, 2016, 7:17 PM CDT for 5 counties in Missouri. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2016, 7:17 PM CDT (00:17 UTC)
- Expired
- Jun 30, 2016, 7:45 PM CDT
- In force
- 28 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cooper County, MO, Howard County, MO, Lafayette County, MO, Pettis County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 130 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.3 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2034 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1291 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.7
The text
As transmitted.
557
WUUS53 KEAX 010017
SVREAX
MOC053-089-107-159-195-010045-
/O.NEW.KEAX.SV.W.0146.160701T0017Z-160701T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
717 PM CDT THU JUN 30 2016
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN PETTIS COUNTY IN CENTRAL MISSOURI...
COOPER COUNTY IN CENTRAL MISSOURI...
EASTERN LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI...
SOUTHERN SALINE COUNTY IN CENTRAL MISSOURI...
HOWARD COUNTY IN CENTRAL MISSOURI...
* UNTIL 745 PM CDT
* AT 717 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GLASGOW TO 11 MILES SOUTHEAST OF SLATER TO NEAR
MARSHALL TO BLACKBURN...MOVING SOUTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MARSHALL...BOONVILLE...FAYETTE...SWEET SPRINGS...NEW FRANKLIN...
PILOT GROVE...BUNCETON...ARMSTRONG...ROCHEPORT...HOUSTONIA...
PRAIRIE HOME...EMMA...NELSON...HUGHESVILLE...BLACKWATER...
FRANKLIN...WOOLDRIDGE...ARROW ROCK...CLIFTON CITY AND LAMINE.
THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 62 AND
114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3868 9262 3868 9275 3881 9334 3909 9360
3910 9311 3912 9290 3930 9273 3908 9252
3902 9256 3899 9256 3898 9257 3893 9251
3891 9250
TIME...MOT...LOC 0017Z 327DEG 52KT 3923 9280 3912 9290 3909 9310 3909
9350
HAIL...1.00IN
WIND...60MPH
$$
WELSH3 follow-up statements
436
WWUS53 KEAX 010024
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
724 PM CDT THU JUN 30 2016
MOC107-010033-
/O.CAN.KEAX.SV.W.0146.000000T0000Z-160701T0045Z/
LAFAYETTE MO-
724 PM CDT THU JUN 30 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LAFAYETTE COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3868 9262 3868 9276 3881 9334 3898 9350
3909 9349 3910 9311 3912 9290 3930 9273
3908 9252 3902 9256 3898 9257 3891 9250
TIME...MOT...LOC 0023Z 327DEG 52KT 3919 9277 3908 9287 3905 9307 3905
9346
$$
MOC053-089-159-195-010045-
/O.CON.KEAX.SV.W.0146.000000T0000Z-160701T0045Z/
PETTIS MO-COOPER MO-SALINE MO-HOWARD MO-
724 PM CDT THU JUN 30 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHEASTERN PETTIS...COOPER...SOUTHERN SALINE AND HOWARD
COUNTIES...
AT 723 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR FAYETTE TO 8 MILES NORTHWEST OF NEW FRANKLIN TO 8
MILES SOUTHEAST OF MARSHALL TO NEAR BLACKBURN...MOVING SOUTHEAST AT
45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MARSHALL...BOONVILLE...FAYETTE...SWEET SPRINGS...NEW FRANKLIN...
PILOT GROVE...BUNCETON...ARMSTRONG...ROCHEPORT...HOUSTONIA...
PRAIRIE HOME...EMMA...NELSON...HUGHESVILLE...BLACKWATER...FRANKLIN...
WOOLDRIDGE...ARROW ROCK...CLIFTON CITY AND LAMINE.
THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 63 AND
114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3868 9262 3868 9276 3881 9334 3898 9350
3909 9349 3910 9311 3912 9290 3930 9273
3908 9252 3902 9256 3898 9257 3891 9250
TIME...MOT...LOC 0023Z 327DEG 52KT 3919 9277 3908 9287 3905 9307 3905
9346
HAIL...1.00IN
WIND...60MPH
$$
WELSH222
WWUS53 KEAX 010030
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
730 PM CDT THU JUN 30 2016
MOC053-089-159-195-010045-
/O.CON.KEAX.SV.W.0146.000000T0000Z-160701T0045Z/
PETTIS MO-COOPER MO-SALINE MO-HOWARD MO-
730 PM CDT THU JUN 30 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHEASTERN PETTIS...COOPER...SOUTHERN SALINE AND SOUTHERN
HOWARD COUNTIES...
AT 730 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR FAYETTE TO NEAR NEW FRANKLIN TO 8 MILES NORTHWEST
OF PILOT GROVE TO SWEET SPRINGS...MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MARSHALL...BOONVILLE...FAYETTE...SWEET SPRINGS...NEW FRANKLIN...
PILOT GROVE...BUNCETON...ROCHEPORT...HOUSTONIA...PRAIRIE HOME...
EMMA...NELSON...HUGHESVILLE...BLACKWATER...FRANKLIN...WOOLDRIDGE...
ARROW ROCK...CLIFTON CITY AND LAMINE.
THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 63 AND
114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3868 9262 3868 9276 3881 9334 3898 9350
3909 9349 3910 9311 3912 9290 3918 9275
3908 9252 3902 9256 3898 9257 3891 9250
TIME...MOT...LOC 0030Z 327DEG 52KT 3912 9271 3901 9281 3898 9301 3898
9340
HAIL...1.00IN
WIND...60MPH
$$
WELSH096
WWUS53 KEAX 010041
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
741 PM CDT THU JUN 30 2016
MOC053-089-159-195-010051-
/O.EXP.KEAX.SV.W.0146.000000T0000Z-160701T0045Z/
PETTIS MO-COOPER MO-SALINE MO-HOWARD MO-
741 PM CDT THU JUN 30 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PETTIS...
COOPER...SOUTHERN SALINE AND SOUTHERN HOWARD COUNTIES WILL EXPIRE AT
745 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 3868 9262 3868 9276 3881 9334 3898 9350
3909 9349 3910 9311 3912 9290 3918 9275
3908 9252 3902 9256 3898 9257 3891 9250
TIME...MOT...LOC 0037Z 327DEG 52KT 3912 9271 3901 9281 3898 9301 3898
9340
$$
WELSHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 6:43 PM CDT, 34 minutes earlier.
Area forecast discussion, Jun 30, 6:43 PM CDT, 34 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
643 PM CDT THU JUN 30 2016
.Discussion...
Issued at 352 PM CDT THU JUN 30 2016
Weak surface trough currently over northern Missouri drawing
southerly winds across the eastern half of the CWA, with northerly
winds nosing into northwestern Missouri along the leading edge of a
surface ridge. Expect cooler and drier air to move into the area
behind this cold front. Already there have been a few marginally
strong storms forming within a fairly juicy atmosphere characterized
by temperatures in the 80s and dewpoints in the upper 60s to lower
70s. The resultant instability appears to be in the 1500 to 2500
J/kg MLCAPE range. Within the ambient northwest flow aloft there
will be a shortwave trough digging into the area through the
evening. This will help to supply some mid level support for ascent
over this aforementioned charged up atmosphere. Effective bulk shear
values of around 30 to 40 kts, especially in northern and central
Missouri could help aid in updraft maintenance, bringing a chance
for organized and possibly severe thunderstorms. Hail and wind are
the primary concerns considering the lack of low level flow at the
surface. By later tonight the frontal boundary should be south and
west of the forecast area, lending to mostly dry conditions through
the day on Friday. The best and likely only chance for rain will be
across southeastern/east central Kansas and southwestern/west
central Missouri, but overall it appears rain will be mostly located
across southern Kansas for Friday.
That frontal boundary will then lift northward on Friday night and
Saturday morning in response to a shortwave trough working its way
into the flow from the Pacific southwest. As the trough works
through the 4-corners region it will help lift that boundary north.
Supplemented with moisture on the order of 2+ inches of precipitable
water ingredients will be in place for a fairly prolonged moderate
to heavy rain event across the area. The boundary itself will likely
wobble a bit to the north and south through the weekend, but will
likely remain between HWY 36 and Interstate 44. As the trough slowly
meanders out of the mountainous southwest and into the high/central
plains it will generally trek along the boundary, which will cause
widespread moderate to heavy rain. With mid level flow favoring a
direction generally along and/or parallel to the boundary storms
will continue to form and train over the same area through Saturday
and most of Sunday. The result of the high moisture as well as the
mesoscale factors of the low level focus for storms will likely be a
widespread area of 3 to 6 inch rain amounts with perhaps some
localized areas of larger amounts. Confidence is growing to a medium
to high level that this prolonged moderate to heavy rain will occur
generally along the I-70/Missouri River corridor plus or minus 50
miles either side (north or south) of that corridor. With a decent
amount of confidence in river and stream flooding as well as some
flash flooding from rain rates approaching 2+ inches per hour for
periods of time have continue the Flash Flood Watch through Sunday
night, and have added 3 counties to the watch, namely Linn (KS),
Bates, and Henry. By Sunday night the trough should be off to the
east and out of the area, thus gradually ending chances for rain
from west to east.
For the 4th of July holiday the boundary should be south of the
area, and some shortwave ridging will take place over the forecast
area, which should minimize chance for rain for Independence day.
The next system could bring some rain back to the area Tuesday night
into Wednesday.
&&
.Aviation...(For the 00Z TAFS through 00Z Friday Evening)
Issued at 632 PM CDT THU JUN 30 2016
Thunderstorms in the area currently show no immediate threat of
directly impacting MCI, MKC, and IXD; however, a small cluster is
headed toward STJ as of this writing. That said, have introduced a
TEMPO line to account for the terminal likely seeing a drop in visbys
due to moderate to potentially heavy rainfall with these
thunderstorms. Once the sun sets this evening, storm chances diminish
and VFR conditions are expected to prevail at all four terminals.
A wind shift has/is in the process of occurring at the terminals as a
boundary moves through the area. Northerly winds will dominate
tonight, becoming more easterly tomorrow.
&&
.EAX Watches/Warnings/Advisories...
KS...Flash Flood Watch from Friday evening through late Sunday night
for KSZ025-057-060-102>105.
MO...Flash Flood Watch from Friday evening through late Sunday night
for MOZ011>017-020>025-028>033-037>040-043>046-053-054.
&&
Discussion...Leighton
Aviation...lgHazardous weather outlook, Jun 30, 5:17 AM CDT, 14 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 517 AM CDT THU JUN 30 2016 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-011030- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 517 AM CDT THU JUN 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED TODAY. A FEW STORMS COULD BE STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WIDESPREAD HEAVY RAIN IS EXPECTED SATURDAY AND SUNDAY. FLASH FLOODING IS POSSIBLE. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Special weather statement, Jun 30, 5:10 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
510 PM CDT THU JUN 30 2016
MOZ054-302245-
HENRY MO-
510 PM CDT THU JUN 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HENRY COUNTY UNTIL 545
PM CDT...
AT 510 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
URICH...OR 8 MILES WEST OF CLINTON...MOVING SOUTHEAST AT 40 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CLINTON...DEEPWATER...MONTROSE...COAL...BROWNINGTON...
TIGHTWAD AND LA DUE.
LAT...LON 3821 9403 3829 9407 3834 9407 3844 9374
3833 9351 3821 9352 3821 9354 3822 9356
3821 9357 3820 9356 3820 9360
TIME...MOT...LOC 2210Z 315DEG 35KT 3839 9394
WELSHSpecial weather statement, Jun 30, 5:19 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 519 PM CDT THU JUN 30 2016 MOZ014-015-023-302245- LIVINGSTON MO-GRUNDY MO-DAVIESS MO- 519 PM CDT THU JUN 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LIVINGSTON... SOUTHWESTERN GRUNDY AND EASTERN DAVIESS COUNTIES UNTIL 545 PM CDT... AT 519 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER JAMESPORT...OR 7 MILES NORTHEAST OF GALLATIN...MOVING SOUTHEAST AT 40 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GALLATIN...JAMESPORT...JAMESON...LOCK SPRINGS AND SPRING HILL. LAT...LON 4005 9408 4010 9384 3984 9347 3979 9395 TIME...MOT...LOC 2219Z 315DEG 35KT 3998 9385 WELSH
Local storm report, Jun 30, 5:20 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
520 PM CDT THU JUN 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM TSTM WND DMG TRENTON 40.08N 93.62W
06/30/2016 GRUNDY MO EMERGENCY MNGR
POWER POLE SNAPPED IN TRENTON. NO OTHER DAMAGE IS
REPORTED AND WIND ESTIMATES WERE BELOW 40 MPH. THE POLE
WAS REPORTED TO BE IN POOR CONDITION SO WINDS WERE LIKELY
SUBSEVERE.
&&
JLSpecial weather statement, Jun 30, 6:16 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
616 PM CDT THU JUN 30 2016
MOZ031-032-039-302345-
CHARITON MO-CARROLL MO-SALINE MO-
616 PM CDT THU JUN 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CARROLL...NORTH
CENTRAL SALINE AND CENTRAL CHARITON COUNTIES UNTIL 645 PM CDT...
AT 616 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HALE...OR 15 MILES SOUTHWEST OF BROOKFIELD...MOVING SOUTHEAST AT 45
MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SALISBURY...BRUNSWICK...KEYTESVILLE...HALE...BOSWORTH...MIAMI...
MENDON...DE WITT...SUMNER...ROTHVILLE...TRIPLETT AND DALTON.
LAT...LON 3930 9322 3960 9341 3962 9337 3962 9327
3963 9326 3965 9328 3966 9327 3966 9328
3971 9318 3971 9310 3943 9270 3941 9270
TIME...MOT...LOC 2316Z 314DEG 39KT 3961 9326
WELSHSpecial weather statement, Jun 30, 7:01 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
701 PM CDT THU JUN 30 2016
MOZ031-039-010030-
CARROLL MO-SALINE MO-
701 PM CDT THU JUN 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CARROLL AND WESTERN
SALINE COUNTIES UNTIL 730 PM CDT...
AT 701 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR MALTA BEND...OR 7 MILES NORTHWEST OF MARSHALL...MOVING
SOUTHEAST AT 40 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MARSHALL...MALTA BEND...WAKENDA...MIAMI...
MOUNT LEONARD AND GRAND PASS.
LAT...LON 3910 9303 3901 9339 3919 9349 3923 9349
3922 9350 3927 9353 3928 9349 3925 9349
3929 9347 3935 9326
TIME...MOT...LOC 0001Z 325DEG 35KT 3920 9329
WELSHLocal storm report, Jun 30, 7:11 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
711 PM CDT THU JUN 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG GILLIAM 39.23N 93.00W
06/30/2016 SALINE MO TRAINED SPOTTER
TREE BRANCH FELL AND BROUGHT DOWN POWER LINE.
&&
JWELSHThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 7:01 PM CDT | Special Weather Statement | EAX | Saline | 29 min |
| Jun 30, 8:23 PM CDT | Special Weather Statement | EAX | Pettis | 37 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.